# SDR AALA20110625LHR01

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 49,248 hours, 7,838 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LHR - INFLIGHT CDG-DFW.  CREW REPORTED STRONG ODOR OF BURNING RUBBER IN CABIN AND COCKPIT.  EMERGENCY DECLARED FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED SEAL AND TIGHTENED NUT ON HOT AIR SUPPLY TUBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
